# SDR 20000831SH015

- Difficulty date: August 31, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N165R
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885217
- Engine: Lyc IO540K1G5D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: C
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN-FLIGHT WHEN ENGINE LOST ALL OIL PRESSURE, AND HAD A CATASTROPHIC FAILURE.  AIRCRAFT WAS ABLE TO MAKE A SAFE OFF-FIELD LANDING WITH NO STRUCTURAL DAMAGE.  ENGINE WAS OVERHAULED ENGINE FROM LYCOMING.  ENGINE SHOPPED TO LYC FOR INSPECTION.  (X)
